# SDR DALA2022081705591

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2367197) DURING INSPECTION FOUND CORROSION SEVERAL PLACES ON SIDE PLATE RH SIDE UPPER AND LOWER FACE BTW STA= 500I TO 500D AT FWD CARGO COMPARTMENT C-1. SIDE PLATE BTW STA= 500I TO 500D AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G PAR. 4.B, PAR. 5.B. AND PAR. 7.D. AND SRM 53-00-53-1A.
